# SDR 03287307

- Difficulty date: October 14, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A FLIGHT CONTROL DISCONNECT MESSAGE.  CREW RETURNED TO DEPARTURE FIELD AND LANDED UNEVENTFULLY.
